# SDR UPS97821966

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4753360
- Condition: Cracked
- Location: Bs 822
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, HORIZONTAL FITTING AFT SIDE OF FRAME 822.5 AT STR 22L CRACKED.  REMOVED DAMAGED FITTING IAW SRM 51-1-20, FABRICATED FITTING AND INSTALLED AT FRAME 822.5 OF STR 22L.
